# SDR SWIA201231731

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,222 hours, 56,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON EMERGENCY LIGHTS SWITCH IN THE COCKPIT ONLY FORWARD AND MIDDLE PORTION OF LIGHTS ILLUMINATE.  (FLT 6368)  REPLACED EMERGENCY BUS CONNECTOR 2 K0519 IN LEFT DC RELAY BOX.
